# SDR CKSA96059

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 2612 · Fire Detection
- Part: Firewire
- Part number: 4W15H24
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

KMIA - FLT 75848 - SHUTDOWN NR 3 ENGINE AT 1132Z DUE TO FIREWARNING.  FIRE WARNING STOPPED WHEN FUEL SHUTOFF.  REPAIRED AND REROUTEDDAMAGED WIRE ON RIGHT SIDE LOOP CONNECTOR ON ENGINE.  RAN ENGINE AT TAKEOFFPOWER.  CHECKS GOOD ON GROUND.  NO EVIDENCE OF FIRE FOUND.  (M)
